Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Provigil = increased anxiety!? jealibeanz

Posted by Oppycat on September 8, 2006, at 9:40:33

In reply to Re: Provigil = increased anxiety!?, posted by jealibeanz on September 8, 2006, at 1:56:43

> Has anyone else had problems with Provigil and anxiety? I'm not sure if the two are linked.


Yes, Provigil gave me extreme anxiety. However, Adderall gives me none. I would have thought it would be the other way around.

Michael


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Oppycat thread:683593
URL: http://www.dr-bob.org/babble/20060901/msgs/684217.html